# SDR CALA2014080691757

- Difficulty date: August 4, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 89,504 hours, 14,244 cycles
- Engine: Pwa PW4060
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Condition: Kinked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMER ESCAPE HATCH EXTERIOR AFT DOOR CABLE KINKED.  REPLACED LT AFT OVERWING EMER ESCAPE HATCH, EXTERIOR AFT DOOR CABLE IAW MM 52-21-01.
